# SDR SCNA20201116210

- Difficulty date: October 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATE ON UNDERSIDE OF FWD CARGO BAY BAFFLE STA 500H+5 RBL 25 WL 156.  REMOVED AND REPLACED BAFFLE/INTERCOSTAL AND CLIP PN'S 143A7503-12 AND 143A7502U154, IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0 AND DWG 143A7505.
